Book:Journal/Annals of Mathematics

From ProofWiki
Jump to navigation Jump to search

Annals of Mathematics

(Ann. Math.)
Archive on JSTOR

Publisher: Princeton University and Institute for Advanced Study


Dates

Started publication: $1874$
(current)

Featured Articles

1874 -- 1883: The Analyst

The Analyst


1884 -- current: Annals of Mathematics

  • 1923: Joseph WedderburnThe Functional Equation $g \left({x^2}\right) = 2 a x + \left[{g \left({x}\right)}\right]^2$ (Vol. 24: 121 – 140)
  • 1932: Alonzo ChurchA set of Postulates for the Foundation of Logic (Vol. 32no. 33: 346 – 366)
  • 1940: Leonidas AlaogluWeak Topologies of Normed Linear Spaces (Vol. 41no. 1: 252 – 267)
  • 1940: Claude ChevalleyLa théorie du corps de classes (Vol. 41: 394 – 418)
  • 1945: I. KaplanskyA Contribution to von Neumann's Theory of Games (Vol. 46: 474 – 479)
  • 1956: R.J. AumannAsphericity of Alternating Knots (Ser. 2 Vol. 64: 374 – 392)
  • 1957: Samuel Eilenberg and Tudor GaneaOn the Lusternik-Schnirelmann category of abstract groups (Ser. 2 Vol. 65no. 3: 517 – 518)
  • 1971: Daniel Gray QuillenThe spectrum of an equivariant cohomology ring. I (Vol. 94: 549 – 572)
  • 1971: Daniel Gray QuillenThe spectrum of an equivariant cohomology ring. II (Vol. 94: 573 – 602)
    Mathematical Reviews (MathSciNet): 0298694
  • 1986: William ThurstonHyperbolic structures on 3-manifolds. I. Deformation of acylindrical manifolds (Vol. 124no. 2: 203 – 246)